# SDR 2002F00102

- Difficulty date: January 2, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLT 6451 - PHX-COS - INBOUND TO COS, THE CREW REPORTED A FLAP FAIL CAUTION MESSAGE AND DECLARED AN EMERGENCY.  THE MESSAGE APPEARED WITH THE FLAPS AT ZERO AND SELECTED DOWN.  THE AIRCRAFT LANDED UNEVENTFULLY AND ON CALL MAINTENANCE PERFORMED PART A/B OF THE AD.  NO FURTHER DEFECTS WERE NOTED AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
